# SDR UIEA2021033000759

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: 56010005306
- Condition: Not Reported
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRST AID KIT DUE FOR SHOP VISIT. P/N  56-01-0005-306( REMOVED AND REPLACED FIRST AID KIT IN COCKPIT  AS PER  B767-300  AMM 25-60-00 )
